# SDR IPXA09M57074

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: AJC7415
- Condition: Damaged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DAMAGE TO NR 2 ENG RT FAN COWL DOOR JAMB 4 INCH CRACK.  REPAIRED PER EO MD11-7110-34619.
